# SDR UPS08852661

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FLOOR PANEL F87 HAS 3 EA SCREW HOLES CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED 2EA. DOUBLERS IAW SRM 53-2-3 FIG 010, AND SRM 51-1-21.
